# SDR 08042005B

- Difficulty date: August 4, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N303CE
- Make and model: Saab 340B
- Aircraft serial: 194
- Aircraft time: 28,581 hours, 33,420 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Dirty
- Location: Torque
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED T/O, RT TORQUE GAUGE FAILED.  NO OTHER ASSOCIATED INDICATIONS.  FOUND LOOSE AND DIRTY CANNON PLUG ON TORQUE SENSOR.  CLEANED AND SECURED.
